Table of Contents
International Journal of Combinatorics
Volume 2013 (2013), Article ID 756179, 6 pages
http://dx.doi.org/10.1155/2013/756179
Research Article

On the Line Graph for Zero-Divisors of

Math. Department, Faculty of Science, The University of Jordan, Amman 11942, Jordan

Received 31 August 2013; Accepted 29 November 2013

Academic Editor: Jun-Ming Xu

Copyright © 2013 Ghada AlAfifi and Emad Abu Osba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ghada AlAfifi and Emad Abu Osba, “On the Line Graph for Zero-Divisors of ,” International Journal of Combinatorics, vol. 2013, Article ID 756179, 6 pages, 2013. doi:10.1155/2013/756179